I take bp med with a diuretic in the bp med and a separate diuretic. I also take synthroid for low thyroid and a ton of potassium for low potassium. I am frightened because no one seems to be able to tell me why I wake in the night. Most times with a heavy feeling in my chest and I also feel short of breath for a little bit after waking. I have pain in my legs too.I know when I am low on potassium I have severe muscle cramps and pain in my chest. The doc just increased my potassium to 50meq daily and the muscle cramps are better. I noticed after I had my left thyroid removed it was a short time later the potassium problem cropped up. Then my bp med had to be increased the one I was on slowed my heart too much at night to 40 beats a min. Now this one seems to also be a problem or is it my thyroid? I am wondering if my heart is still beating too slow at night? At times I feel my heart pounding. It seems everytime the doctor does a test he finds something abnormal. I had a ct scan and he found a fatty liver and a nodule on my adrenal gland. Utra sound showed leaky valves. It's so I am afraid to do anything.